# SDR 408UT051308

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N408UT
- Make and model: Bell 407
- Aircraft serial: 53808
- Aircraft time: 30 hours, 105 cycles
- Engine: Allsn 250C47B
- Engine time: 30 hours, 62 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 407H201203
- Condition: Fumes
- Location: Cabin
- Part time: 30 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES AND SMOKE IN THE COCKPIT, DURING FLIGHT, RESULTING IN A UNSCHEDULED LANDING.
